# SDR 2004UALA00945

- Difficulty date: October 16, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 40,073 hours, 14,791 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP AT BS 1640 RBL 51 TO RBL 60 IS CORRODED BEYOND ALLOWABLE LIMITS.  MAJOR REPAIR ACCOMPLISHED.  TYPICAL FLOOR STRUCTURE CORROSION.  INSTALLED STRAP REPAIR.
